On the error bounds of nonconforming finite elements - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Science in China Series A: Mathematics Year : 2010

Dates and versions

inria-00543188 , version 1 (06-12-2010)

Identifiers

Cite

Shipeng Mao, Z.C. Shi. On the error bounds of nonconforming finite elements. Science in China Series A: Mathematics, 2010, 53 (11), pp.2917-2926. ⟨10.1007/s11425-010-3120-x⟩. ⟨inria-00543188⟩
39 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More